super sensitive skin after BA

  • cricricri11
  • Berlin,DE
  • 2 years ago

hi everyone , i am two months away from my BA, silicone, high profile, dual plane. I had absolutely no problems (apart from a small rippling which might be soon fixed with fat injections). Trouble is thou that my skin is suppppppppppppppppppper sensitive and always a little reddish. I could seriously splash cream on every two hours (but i clearly don't). Even the most comfy bras are slightly bothering. I wondered if anyone out there experienced this at all .  i thought it was normal at the beginning, but believe it should be ok by now !  Thanks  C

Comments (2)

I did use a steroid cream for a few days, but it made my skin so dry. Also, i have read not to use those creams for too long since it can make one's skin even thinner!
C
Reply

I'm sorry that's happening. It must be super bothersome. Have you asked your doctor for a topical steroid to see if that calms your skin down a bit?

Reply